it can take anywhere from six months to a year for your body to readjust to itself. Also factor in the natural changes in a womans cycle over the years- meaning don't expect your cycle to work the same way it did when you s
4 months since i had my last shot. im not on it anymore
when you say "been off depo for 4 months" what exactly do you mean?
Has it been four months since your last shot or four months since you were supposed
This is something that I would suggest you speak to your physican or GYN about. I doubt that you are pregnant and they should have done a pregnancy test before they gave you this last shot.
Response to comment, re: depo proveraby
"I've never seen or heard of any data linking Depo failure to increased defects. Can you provide a study?"
I went directly to the official FDA prescribing information for Depo Provera...
She certainly looked pregnantby
But, she was not pregnant. Not one bit.
The woman presented to L&D with c/o contractions. She looked to be about 34-38 weeks pregnant, with a gravid abdomen. She had the waddle going on.